# SDR ASOA20120312029

- Difficulty date: March 12, 2012
- Submitted: March 15, 2012
- Operation: Air carrier
- Aircraft: N16976
- Make and model: Emb EMB-145LR
- Aircraft serial: 145171
- Aircraft time: 30,252 hours, 22,484 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX REPORTED THE AFT EXTERIOR EMERGENCY EXIT LIGHT WAS INOPERATIVE. MX REPLACED THE RT OVERWING AFT EMERGENCY EXIT LIGHT BULB. OPS CHECKS WERE GOOD.
